# SDR V0XD20160303046

- Difficulty date: March 3, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 32,256 hours, 23,669 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH DISCONNECT & ALTERNATE EXTENSION HANDLES MISSING ILLUMINATING PLACARDS.  INSTALLED PLACARDS, 604-51878-1, 604-51878-3, & 604-51878-7, ON HANDLES IAW AMM 20-60-04.
